Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



High accuracy quadrature formulas from divided differences with repeated arguments

Author: K. S. Kunz
Journal: Math. Comp. 10 (1956), 87-90
MSC: Primary 65.3X
MathSciNet review: 0081551
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society